MAUDE Adverse Event Report: SYNOVIS SURGICAL INNOVATIONS DURA-GUARD; DURA SUBSTITUTE

SYNOVIS SURGICAL INNOVATIONS DURA-GUARD; DURA SUBSTITUTE
Catalog Number DG1016SN
Medical Device Problem Codes Fluid/Blood Leak (1250); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that lids on three (3) dura-gard patch containers were crooked, which resulted in leakage.The crooked lids were discovered during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual devices were not available; however, photographs of the samples were provided for evaluation.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.A visual examination of the photographs was performed which indicated that the lids had popped off of the jars.The reported condition was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DURA-GUARD
Common Device Name
DURA SUBSTITUTE
Manufacturer (Section D)
SYNOVIS SURGICAL INNOVATIONS
saint paul MN
MDR Report Key8197782
Report Number1416980-2018-08013
Device Sequence Number1694141
Product Code GXQ
UDI-Device Identifier00085412531045
UDI-Public(01)00085412531045
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K982282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Catalogue NumberDG1016SN
Device Lot NumberSP18J25-1332679
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1